Habush Habush & Rottier S.C. ® > Articles > Incorrect Dosage Errors

Incorrect Dosage Errors

If an individual is unsure about a dosage he or she is supposed to take for a prescription medication, he or she will likely check the directions printed on the bottle. After double-checking, it may seem safe to go ahead and take that dosage. But the truth is that it is not always safe. Pharmacy error is a major issue in the United States, and incorrect dosage is one of the more common mistakes.

Pharmacists and pharmacy techs make mistakes. While a typo or misplaced decimal may seem like a slight error, it can actually have major and potentially even fatal consequences. If you or someone you love has been the victim of incorrect dosage, contact the Sheboygan medical malpractice attorneys of Habush Habush & Rottier S.C. ® today at (920) 459-8000.

The Consequences of a Wrong Dosage

In some instances, taking the incorrect dosage may not have any major effects for a patient. But in other instances, particularly with children who are extra susceptible to even the slightest change in medication dose, it can be devastating. Some of the worst results of incorrect dosage are:

  • Serious side effects such as stroke, seizure or heart attack
  • Progression of the underlying illness due to under-dosing
  • Overdose, which can lead to lasting disabilities or other complications
  • Death

If you feel uneasy about a written dosage, always double-check with the doctor who prescribed it.

Contact Us

If you have been the victim of an incorrect dosage, contact the Sheboygan personal injury lawyers of Habush Habush & Rottier S.C. ® today at (920) 459-8000.